← Return to Flu shot and Diabetes

Discussion
Retired Teacher (@retiredteacher)

Flu shot and Diabetes

Diabetes/Endocrine System | Last Active: Oct 14, 2019 | Replies (10)

Comment receiving replies
@georgiey1

my wife of 65years is in reall in good health. she has apls and she has migraine headaches for over 40–50 years.they gave her the new aimovgig . a yeaer ago. one epi in oct one in noiv and one in December.it didn't help mher. it gave her a motion dis ordre. her whole body twists and turns like a person is drownding as she thrashes around for 10 or 20 minutes at a time maybe 5 6 7 times a day..what can we do/ weve been to yalethe,hartford health care and no one has done anything for her. she is the easiest person to get along with. she tries to lead a normal life ido everything I can do for her. she is a wonderf person. I live her like the same day I met her 67 years ago

Jump to this post


Replies to "my wife of 65years is in reall in good health. she has apls and she has..."

@georgiey1 I am sorry your wife is having so much trouble. I think if I were you, I would either go back to the doctors who couldn't help her or find another doctor who may know what will help. Did your Primary send you to Yale and Hartford? You are in an excellent area for specialists. If one can't help, maybe he/she would refer you to someone else. Can you make your own appointments or do you have to have a rec from your personal physician? Don't give up; someone knows something and surely can help. Please contact another doctor or maybe a health department or call your insurance company; sometimes they will give suggestions. I hope you can find help and get some peace for your wife.
Carol

I am so sorry that you are having to deal with this! Your devotion to your sweetheart is inspiring! (My husband and I met 42 years ago!) It sounds, to me, that your wife may be dealing with tardive dyskinesia. What type of doctors has she seen? Maybe a neurologist could help? I don't know enough about it to be much help. I just know it is exhausting and frustrating! I hope you get the answers that you need! Best wishes, CM Heintz

georgiey1, several years ago I had a reaction to two different medications. One a depression med and the other for tremors. My movements were continuous all day long. Kind of a slow wrything movement of my trunk, arms and legs. It began when I woke up and didn't quit until I was asleep. Went to many doctors. Most thought I was faking it to get medications. I went through this for close to two years trying several medications…none worked. I started doing a healthier diet and juicing and had acupuncture beginning with twice a week for a month and then once a week for a couple of months and then once a month for several months. It took almost a year to quiet the movement down. I'm moving slightly every morning for 1/2 hour and when I'm very tired or under lots of stress. Sometimes it just kicks in back to the original movement for a couple of days and then just quits. Otherwise, it's basically controlled. I don't notice it during the day unless it's one of the above situations. It is unnoticeable to others other than myself. I pray that you find a solution soon.

  Request Appointment